# SDR CALA9900100

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO RT ELEVATOR TIP CAUSED BY HANGAR DOOR.  A NEW ELEVATOR WAS INSTALLED IAW MM 27-30-09, PAGE 401.  ELEVATOR OPERATION CHECKED GOOD IAW MM 27-30-03, PAGE 601.
